# SDR SWAA2023012795333

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 24,181 hours, 11,459 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE AFT STRUT FAIRING AFT FITTING CRACKED<[01] MEASUREMENT FIELD COMPLETED.;[02] INSTALLED #1 ENG AFT STRUT FAIRING END CAP IAW SRM 51-40-02.;[03] COMPLIED WITH AFT STRUT FAIRING FITTING ASSY REMOVAL AND REPLACEMENT PER SRM 51-40-02. REMOVED AND REINSTALLED #1 ENGINE AFT STRUT FAIRING PER AMM 54-52-04
